Alert archive / Indiana / Freeze Warnings in 2018

Freeze Warning 2, NWS Indianapolis, IN

April 16, 201823 counties in Indiana

NWS Indianapolis, IN issued this freeze warning at Apr 16, 2018, 3:34 AM EDT for 23 counties in Indiana. It took effect at Apr 16, 2018, 10:00 PM EDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 16, 2018, 3:34 AM EDT (07:34 UTC)
In effect from
Apr 16, 2018, 10:00 PM EDT
Expired
Apr 17, 2018, 10:00 AM EDT
In force
12 hr
Issued by
NWS Indianapolis, IN
All 23 counties

Bartholomew County, IN, Brown County, IN, Clay County, IN, Daviess County, IN, Decatur County, IN, Greene County, IN, Hancock County, IN, Hendricks County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Morgan County, IN, Owen County, IN, Putnam County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Vigo County, IN

The radar

The Indianapolis radar (KIND), 51 km from the middle of the area, began a volume at 07:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 7.6 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2018-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2018-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -78 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
618 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
-78 m²/s²
0-3 km storm-relative helicity
-19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

302 
WWUS73 KIND 160734
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
334 AM EDT Mon Apr 16 2018

...FREEZE WARNINGS IN EFFECT THIS MORNING AND TOMORROW MORNING...

INZ051>056-060>063-161545-
/O.NEW.KIND.FZ.W.0002.180417T0200Z-180417T1300Z/
/O.CON.KIND.FZ.W.0001.180416T0800Z-180416T1400Z/
Vigo-Clay-Owen-Morgan-Johnson-Shelby-Sullivan-Greene-Monroe-Brown-
Including the cities of Terre Haute, Shelbyville, and Bloomington
334 AM EDT Mon Apr 16 2018

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...
...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM EDT
TUESDAY...

The National Weather Service in Indianapolis has issued a Freeze
Warning, which is in effect from 10 PM this evening to 9 AM EDT
Tuesday. 

* TEMPERATURE...lows will fall into the upper 20s/lower 30s early
  Tuesday morning. 

* IMPACTS...Sub freezing temperatures will damage or kill 
  sensitive vegetation if left unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

INZ057-064-065-067>072-161545-
/O.NEW.KIND.FZ.W.0002.180417T0200Z-180417T1300Z/
Rush-Bartholomew-Decatur-Knox-Daviess-Martin-Lawrence-Jackson-
Jennings-
Including the cities of Columbus, Vincennes, Bedford, and Seymour
334 AM EDT Mon Apr 16 2018

...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM EDT
TUESDAY...

The National Weather Service in Indianapolis has issued a Freeze
Warning, which is in effect from 10 PM this evening to 9 AM EDT
Tuesday. 

* TEMPERATURE...lows will fall into the upper 20s/lower 30s early
  Tuesday morning.

* IMPACTS...Sub freezing temperatures will damage or kill 
  sensitive vegetation if left unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

INZ045>048-161400-
/O.CON.KIND.FZ.W.0001.180416T0800Z-180416T1400Z/
Putnam-Hendricks-Marion-Hancock-
Including the city of Indianapolis
334 AM EDT Mon Apr 16 2018

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* TEMPERATURE...lows will fall into the lower 30s late tonight 
  and early Monday morning. 

* IMPACTS...Sub freezing temperatures will damage or kill 
  sensitive vegetation if left unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

TDUD
6 follow-up statements
607 
WWUS73 KIND 161451
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
1051 AM EDT Mon Apr 16 2018

...FREEZE WARNINGS IN EFFECT TONIGHT THROUGH TUESDAY MORNING...

INZ051>057-060>065-067>072-162300-
/O.CON.KIND.FZ.W.0002.180417T0200Z-180417T1300Z/
Vigo-Clay-Owen-Morgan-Johnson-Shelby-Rush-Sullivan-Greene-Monroe-
Brown-Bartholomew-Decatur-Knox-Daviess-Martin-Lawrence-Jackson-
Jennings-
Including the cities of Terre Haute, Shelbyville, Bloomington, 
Columbus, Vincennes, Bedford, and Seymour
1051 AM EDT Mon Apr 16 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
9 AM EDT TUESDAY...

* TEMPERATURE...lows will fall into the upper 20s/lower 30s 
  early Tuesday morning. 

* IMPACTS...Sub freezing temperatures will damage or kill 
  sensitive vegetation if left unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
147 
WWUS73 KIND 161612
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
1212 PM EDT Mon Apr 16 2018

...FREEZE WARNINGS IN EFFECT TONIGHT THROUGH TUESDAY MORNING...

INZ045>048-170015-
/O.EXB.KIND.FZ.W.0002.180417T0200Z-180417T1500Z/
Putnam-Hendricks-Marion-Hancock-
Including the city of Indianapolis
1212 PM EDT Mon Apr 16 2018

...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 11 AM EDT
TUESDAY...

The National Weather Service in Indianapolis has issued a Freeze
Warning, which is in effect from 10 PM this evening to 11 AM EDT
Tuesday. 

* TEMPERATURE...lows will fall into the upper 20s/lower 30s 
  early Tuesday morning. 

* IMPACTS...Sub freezing temperatures will damage or kill 
  sensitive vegetation if left unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

INZ051>057-060>065-067>072-170015-
/O.EXT.KIND.FZ.W.0002.180417T0200Z-180417T1500Z/
Vigo-Clay-Owen-Morgan-Johnson-Shelby-Rush-Sullivan-Greene-Monroe-
Brown-Bartholomew-Decatur-Knox-Daviess-Martin-Lawrence-Jackson-
Jennings-
Including the cities of Terre Haute, Shelbyville, Bloomington, 
Columbus, Vincennes, Bedford, and Seymour
1212 PM EDT Mon Apr 16 2018

...FREEZE WARNING NOW IN EFFECT FROM 10 PM THIS EVENING TO 11 AM
EDT TUESDAY...

* TEMPERATURE...lows will fall into the upper 20s/lower 30s 
  early Tuesday morning. 

* IMPACTS...Sub freezing temperatures will damage or kill 
  sensitive vegetation if left unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

Ryan
281 
WWUS73 KIND 161927
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
327 PM EDT Mon Apr 16 2018

...FREEZE WARNINGS IN EFFECT TONIGHT THROUGH TUESDAY MORNING...

INZ045>048-051>057-060>065-067>072-170330-
/O.EXT.KIND.FZ.W.0002.180417T0200Z-180417T1400Z/
Putnam-Hendricks-Marion-Hancock-Vigo-Clay-Owen-Morgan-Johnson-
Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-
Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Indianapolis, Terre Haute, Shelbyville, 
Bloomington, Columbus, Vincennes, Bedford, and Seymour
327 PM EDT Mon Apr 16 2018

...FREEZE WARNING NOW IN EFFECT FROM 10 PM THIS EVENING TO 10 AM
EDT TUESDAY...

* TEMPERATURE...lows will fall into the upper 20s/lower 30s 
  early Tuesday morning. 

* IMPACTS...Sub freezing temperatures will damage or kill 
  sensitive vegetation if left unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

Ryan
780 
WWUS73 KIND 170129
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
929 PM EDT Mon Apr 16 2018

...FREEZE WARNING IN EFFECT TONIGHT THROUGH TUESDAY MORNING...

INZ045>048-051>057-060>065-067>072-170930-
/O.CON.KIND.FZ.W.0002.180417T0200Z-180417T1400Z/
Putnam-Hendricks-Marion-Hancock-Vigo-Clay-Owen-Morgan-Johnson-
Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-
Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Indianapolis, Terre Haute, Shelbyville, 
Bloomington, Columbus, Vincennes, Bedford, and Seymour
929 PM EDT Mon Apr 16 2018

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT TUESDAY...

* TEMPERATURE...lows will fall into the upper 20s and lower 30s 
  early Tuesday morning. 

* IMPACTS...Sub freezing temperatures will damage or kill 
  sensitive vegetation if left unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
386 
WWUS73 KIND 170641
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
241 AM EDT Tue Apr 17 2018

...FREEZE WARNING IN EFFECT TONIGHT THROUGH TUESDAY MORNING...

INZ045>048-051>057-060>065-067>072-171400-
/O.CON.KIND.FZ.W.0002.000000T0000Z-180417T1400Z/
Putnam-Hendricks-Marion-Hancock-Vigo-Clay-Owen-Morgan-Johnson-
Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-
Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Indianapolis, Terre Haute, Shelbyville, 
Bloomington, Columbus, Vincennes, Bedford, and Seymour
241 AM EDT Tue Apr 17 2018

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* TEMPERATURE...lows will fall into the lower 30s early This 
  morning. 

* IMPACTS...Sub freezing temperatures will damage or kill 
  sensitive vegetation if left unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

PUMA
928 
WWUS73 KIND 171405
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
1005 AM EDT Tue Apr 17 2018


INZ045>048-051>057-060>065-067>072-171515-
/O.EXP.KIND.FZ.W.0002.000000T0000Z-180417T1400Z/
Putnam-Hendricks-Marion-Hancock-Vigo-Clay-Owen-Morgan-Johnson-
Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-
Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Indianapolis, Terre Haute, Shelbyville, 
Bloomington, Columbus, Vincennes, Bedford, and Seymour
1005 AM EDT Tue Apr 17 2018

...FREEZE WARNING HAS EXPIRED...

The Freeze Warning has been allowed to expire as temperatures have
climbed to near or above freezing.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this freeze warning went out at Apr 16, 2:26 AM EDT, 1 hour 8 minutes earlier.

Area forecast discussion, Apr 16, 2:26 AM EDT, 1 hour 8 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
226 AM EDT Mon Apr 16 2018

.UPDATE...
The LONG TERM Section has been updated below.

&&

.SYNOPSIS...
Issued at 402 PM EDT Sun Apr 15 2018

Chilly weather will return for the beginning of the week as an
upper low tracks across the region. Snow may mix with rain late
tonight through Monday night with no impacts to travel expected.
Warmer weather will return for mid week before cooler temperatures
return yet again for late week into the weekend. Light
precipitation is possible again Wednesday into Thursday as a quick
moving system passes through the lower Great Lakes.

&&

.NEAR TERM /Tonight/...
Issued at 402 PM EDT Sun Apr 15 2018

Steadier rainfall from this morning has shifted off to the east into
Ohio along the frontal boundary. A dry slot was across the region
in its wake as of mid afternoon...with even a few breaks in the
stratocu deck. Chilly mid April afternoon in progress with 20Z
temperatures generally in the mid and upper 40s.

After our recent stretch of well deserved warmth...the chilly
pattern that has dominated much of the eastern U S through the
spring so far is poised to return tonight and into the early part
of the week. The deep upper low trailing the surface wave and
front was located over the Mid Mississippi Valley this afternoon
and will track into the area tonight. While a few rain showers may
develop later this afternoon and evening as the upper low
approaches... expect most to remain dry for much of the evening.
Coverage of scattered showers will increase overnight across much
of the forecast area as forcing aloft strengthens with the arrival
of the upper low. Progressively colder air aloft and through the
boundary layer will gradually support a transition from rain to
snow after 06Z and through daybreak. Not expecting any impact from
snow showers considering warm ground temps...but any heavier snow
shower may be able to briefly throw a dusting down on the grass
in localized areas before melting once rates diminish.

As temperatures fall through the 30s overnight...another issue we
will deal with for the first time this spring is the need for
freeze headlines. The frost/freeze spring season is now active up
to I-70 from Vigo through Marion and Hancock Counties. Surface
temperatures will fall into the lower 30s and may slip to or just
below freezing near and just south of the I-70 corridor for a
couple hours prior to daybreak. While confidence is not as high as
would like...feel a Freeze Warning is warranted from Sullivan and
Vigo Counties E/NE to Marion/Hancock/Shelby Cos. Further
south...confidence is lower that temperatures will actually fall
to freezing and may remain more in the mid 30s. While a Frost
Advisory would often be appropriate in these situations...the
combination of cloud cover and especially gusty winds overnight
will make any sort of frost accrual exceptionally difficult. Will
likely handle these counties with an SPS.

Will have no headlines over northern counties as we have not
activated counties north of I-70 for the spring frost/freeze season
as of yet as Ag Extension indicates that growth is a bit behind
areas of central Indiana further south.

Temps...leaned a bit closer to some of the most recent hi-res
guidance for overnight lows which are coming in a touch warmer than
the MAV and especially the MET. Expect 30 to 35 from northwest to
southeast across the forecast area.

&&

.SHORT TERM /Monday through Tuesday Night/...
Issued at 402 PM EDT Sun Apr 15 2018

Forecast challenges focus on precip chances Monday and a potential
widespread freeze Monday night as the Ohio Valley remains under the
influence of cold cyclonic flow aloft.

The upper low will be located over the region Monday morning
shifting east slowly through the day. This will keep central Indiana
within a cyclonic flow aloft with plenty of lower clouds lingering
all day. In addition...scattered precip will continue throughout the
day as well...eventually focusing across the northeast half of the
forecast area by the afternoon. As low levels warm...should see snow
transition back or mix with rain for the afternoon. Regardless of
the precip type...the combination of continued gusty winds will make
for a raw and downright unpleasant spring day for the entire
forecast area. Any lingering precip over northeast counties Monday
night will once again transition back to all snow as the boundary
layer cools. Once again...not expecting any impact from snow showers
through Monday night.

Improvements will commence on Tuesday as the influence of the upper
low diminishes and cyclonic flow aloft is lost. Expect increasing
sunshine on Tuesday and warmer temperatures as warm advection
commences across the Ohio Valley. Clouds will increase a bit Tuesday
night in advance of an approaching warm front but dry weather will
continue into Wednesday.

Yet another freeze headline is likely going to be needed Monday
night.
While the presence of some clouds and winds remaining near 10mph
will once again mitigate more widespread frost accrual...confidence
is higher in lows falling into the upper 20s and lower 30s. This
will likely be addressed in greater detail either overnight tonight
or during the day Monday.

Temps...undercut guidance for Monday as clouds should keep temps in
the upper 30s and lower 40s most areas. Just miserable for mid
April. Highs will recover on Tuesday...ranging from the upper 40s
northeast to the upper 50s southwest. Generally undercut guidance
for lows Monday night and took a model blend Tuesday night.

&&

.LONG TERM /Thursday through Sunday/...

Issued at 226 AM EDT Mon Apr 16 2018

ECMWF suggests an upper low exiting the Great Lakes and Indiana on
Thursday Morning. Forecast Builder failed to recognize this...but
some morning pops would not seem unreasonable.

ECMWF then suggests strong ridging...dry air and High pressure
building across the region through Saturday Night. This should
lead to dry weather for the end of the work week and start of the
weekend.

On Saturday Night into Sunday...the ECMWF suggests low pressure
moving through the southern plains...pushing a warm front toward
the Ohio valley. This may end the weekend with chances for
showers.

&&

.AVIATION /Discussion for 160600z TAF issuance/...

Issued at 1230 AM EDT Mon Apr 16 2018

MVFR clouds will be the rule through the period. May see some very
light rain/snow showers over the next couple of hours that could
transition to snow showers with mainly MVFR visibilities. May see
brief IFR ceilings within snow showers as well.

Winds will be out of 260 to 280 tonight around 8 to 14 kts with some
gusts of 20 to 24 kts, increasing Monday afternoon with gusts of 22
to 30 kts.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
Freeze Warning until 10 AM EDT this morning for INZ045>048-
051>056-060>063.

&&

SYNOPSIS...Ryan
NEAR TERM...Ryan
SHORT TERM...Ryan
LONG TERM....Puma
AVIATION...CP
Hazardous weather outlook, Apr 15, 4:36 PM EDT, 10 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
436 PM EDT Sun Apr 15 2018

INZ045>048-051>056-060>063-161000-
Putnam-Hendricks-Marion-Hancock-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Sullivan-Greene-Monroe-Brown-
Including the cities of Indianapolis, Terre Haute, Shelbyville,
and Bloomington
436 PM EDT Sun Apr 15 2018

This hazardous weather outlook is for central Indiana.

.DAY ONE...Tonight.

Outlook: Snow may mix with rain late tonight. Temperatures falling
into the lower 30s.

Hazards: Briefly reduced visibilities. Freezing temperatures may
damage vegetation.

Timing: Late tonight.

Discussion: An upper level low will drift into the region overnight
bringing scattered rain showers eventually mixing with or changing
over to snow showers. No impacts to travel are expected.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Outlook: Freezing temperatures are possible Monday night into
Tuesday morning.

Discussion: Light mixed precipitation is possible through Monday
morning and again Monday night in some areas. No accumulation is
expected.

Additional shower activity is possible towards the middle of the
week...as low pressure tracks into the lower Great Lakes.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

INZ057-064-065-067>072-161000-
Rush-Bartholomew-Decatur-Knox-Daviess-Martin-Lawrence-Jackson-
Jennings-
Including the cities of Columbus, Vincennes, Bedford, and Seymour
436 PM EDT Sun Apr 15 2018

This hazardous weather outlook is for central Indiana.

.DAY ONE...Tonight.

Outlook: Snow may mix with rain late tonight.

Hazards: Briefly reduced visibilities.

Timing: Late tonight.

Discussion: An upper level low will drift into the region overnight
bringing scattered rain showers eventually mixing with or changing
over to snow showers. No impacts to travel are expected.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Outlook: Freezing temperatures are possible Monday night into
Tuesday morning.

Discussion: Light mixed precipitation is possible through Monday
morning and again Monday night in some areas. No accumulation is
expected.

Additional shower activity is possible towards the middle of the
week...as low pressure tracks into the lower Great Lakes.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

INZ021-028>031-035>044-049-161000-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Henry-
Including the cities of Lafayette, Frankfort, Kokomo,
Crawfordsville, Anderson, and Muncie
436 PM EDT Sun Apr 15 2018

This hazardous weather outlook is for central Indiana.

.DAY ONE...Tonight.

Outlook: Snow may mix with rain late tonight.

Hazards: Briefly reduced visibilities.

Timing: Late tonight.

Discussion: An upper level low will drift into the region overnight
bringing scattered rain showers eventually mixing with or changing
over to snow showers. No impacts to travel are expected.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Outlook: Freezing temperatures are possible Monday night into
Tuesday morning.

Discussion: Light mixed precipitation is possible through Monday
morning and again Monday night in some areas. No accumulation is
expected.

Additional shower activity is possible towards the middle of the
week...as low pressure tracks into the lower Great Lakes.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

Ryan

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 10:47 AM EDTRiver Flood WarningINDParke, Vermillion, Vigo12 hr

Nearby

Freeze Warnings in Indiana, 2018Every freeze warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.